| Model Number |
MU-671RA |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) was not audibly alarming.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) was not audibly alarming.No patient harm was reported.
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bedside monitor (bsm) was not audibly alarming.No patient harm was reported.Investigation summary: the customer opted to repair the unit themselves.The complaint device would not be returned to nk.The complaint could not be confirmed.Root cause could not be determined.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10.Additional information: b4.Date of this report.G3.Date received by manufacturer.G6.Type of report.H2.If follow-up, what type? h6.Event problem and evaluation codes.H11.Additional manufacturer narrative.
Event or Problem Description